RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozlov, Sergei Mikhailovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 32

Number of views:
This page:1724
Abstract pages:10043
Full texts:3173
References:782

http://www.mathnet.ru/eng/person18436
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kozlov.sergei-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/191759

Publications in Math-Net.Ru
1996
1. S. M. Kozlov, “Asymptotics of the Homogenized Lagrangian for the Model of Slow Diffusion with Nonlinear Degeneration”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  63–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 49–52  isi
1992
2. S. M. Kozlov, L. A. Malozemov, “Hierarchical lattice constructions”, Mat. Zametki, 51:2 (1992),  53–58  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 143–146  isi
3. S. M. Kozlov, M. Yor, “Wiener Football”, Teor. Veroyatnost. i Primenen., 37:3 (1992),  562–564  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:3 (1993), 550–553
1990
4. S. M. Kozlov, “Asymptotics of Laplace-dirichlet integrals”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  37–49  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 115–125  isi
5. S. M. Kozlov, A. L. Piatnitski, “Averaging on a background of vanishing viscosity”, Mat. Sb., 181:6 (1990),  813–832  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:1 (1991), 241–261  isi
1989
6. S. M. Kozlov, “Effective diffusion in the Fokker–Planck equation”, Mat. Zametki, 45:5 (1989),  19–31  mathnet  mathscinet  zmath; Math. Notes, 45:5 (1989), 360–368  isi
7. S. M. Kozlov, “Geometric aspects of averaging”, Uspekhi Mat. Nauk, 44:2(266) (1989),  79–120  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:2 (1989), 91–144  isi
1988
8. S. M. Kozlov, “Spectral asymptotics of random operators”, Mat. Zametki, 43:3 (1988),  407–423  mathnet  mathscinet  zmath; Math. Notes, 43:3 (1988), 234–243  isi
1987
9. S. M. Kozlov, “A criterion for instability of systems of linear equations”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 241–243  isi
1986
10. S. M. Kozlov, “Averagind of difference schemes”, Mat. Sb. (N.S.), 129(171):3 (1986),  338–357  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:2 (1987), 351–369
1985
11. S. M. Kozlov, “The method of averaging and walks in inhomogeneous environments”, Uspekhi Mat. Nauk, 40:2(242) (1985),  61–120  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:12 (1985), 73–145
1984
12. S. M. Kozlov, S. A. Molchanov, “Conditions for the applicability of the central limit theorem to random walks on a lattice”, Dokl. Akad. Nauk SSSR, 278:3 (1984),  531–534  mathnet  mathscinet  zmath
13. S. M. Kozlov, “Multidimensional spectral asymptotics for elliptic operators in a bounded domain”, Izv. Akad. Nauk SSSR Ser. Mat., 48:1 (1984),  53–76  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:1 (1985), 49–71
14. S. M. Kozlov, M. A. Shubin, “On the coincidence of the spectra of random elliptic operators”, Mat. Sb. (N.S.), 123(165):4 (1984),  460–476  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 455–471
1983
15. S. M. Kozlov, “Ground states of quasiperiodic operators”, Dokl. Akad. Nauk SSSR, 271:3 (1983),  532–536  mathnet  mathscinet  zmath
16. S. M. Kozlov, “Multidimensional spectral asymptotics for elliptic operators”, Dokl. Akad. Nauk SSSR, 268:4 (1983),  789–793  mathnet  mathscinet  zmath
17. S. M. Kozlov, “A certain type of duality of functionals”, Funktsional. Anal. i Prilozhen., 17:3 (1983),  9–14  mathnet  mathscinet; Funct. Anal. Appl., 17:3 (1983), 171–175  isi
18. S. M. Kozlov, “Reducibility of quasiperiodic differential operators and averaging”, Tr. Mosk. Mat. Obs., 46 (1983),  99–123  mathnet  mathscinet  zmath
1982
19. S. M. Kozlov, M. A. Shubin, “A theorem on the coincidence of spectra for random elliptic operators”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 305–306  isi
20. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “Averaging of parabolic operators”, Tr. Mosk. Mat. Obs., 45 (1982),  182–236  mathnet  mathscinet  zmath
21. S. M. Kozlov, “The distribution of the eigenvalues of differential operators in large domains”, Uspekhi Mat. Nauk, 37:5(227) (1982),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 180–181  isi
22. S. M. Kozlov, M. A. Shubin, “On the structure of functions of class $S$ of self-adjoint elliptic operators on $\mathbb R^n$”, Uspekhi Mat. Nauk, 37:2(224) (1982),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:2 (1982), 221–222  isi
23. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “Averaging of parabolic operators with almost periodic coefficients”, Mat. Sb. (N.S.), 117(159):1 (1982),  69–85  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:1 (1983), 73–90
1981
24. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “Theorems on the averaging of parabolic operators”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  521–525  mathnet  mathscinet  zmath
25. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, “$G$-convergence of parabolic operators”, Uspekhi Mat. Nauk, 36:1(217) (1981),  11–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 9–60  isi
1980
26. S. M. Kozlov, “Asymptotics of fundamental solutions of second-order divergence differential equations”, Mat. Sb. (N.S.), 113(155):2(10) (1980),  302–323  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:2 (1982), 249–267
1979
27. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, Hà Tiên Ngoan, “Averaging and $G$-convergence of differential operators”, Uspekhi Mat. Nauk, 34:5(209) (1979),  65–133  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:5 (1979), 69–147
28. S. M. Kozlov, “Conductivity of two-dimensional random media”, Uspekhi Mat. Nauk, 34:4(208) (1979),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 168–169
29. S. M. Kozlov, “Averaging of random operators”, Mat. Sb. (N.S.), 109(151):2(6) (1979),  188–202  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:2 (1980), 167–180  isi
1978
30. S. M. Kozlov, “Averaging random structures”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1016–1019  mathnet  mathscinet  zmath
31. S. M. Kozlov, “Averaging differential operators with almost periodic, rapidly oscillating coefficients”, Mat. Sb. (N.S.), 107(149):2(10) (1978),  199–217  mathnet  mathscinet  zmath; Math. USSR-Sb., 35:4 (1979), 481–498  isi
1977
32. S. M. Kozlov, “Averaging differential operators with almost periodic rapidly oscillating coefficients”, Dokl. Akad. Nauk SSSR, 236:5 (1977),  1068–1071  mathnet  mathscinet  zmath

1993
33. S. M. Kozlov, “Letter to the editors: “Wiener soccer””, Teor. Veroyatnost. i Primenen., 38:1 (1993),  204  mathnet  mathscinet
1980
34. N. V. Krylov, M. V. Safonov, V. P. Maslov, L. A. Bunimovich, Ya. G. Sinai, S. M. Kozlov, V. E. Zakharov, A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, R. I. Nigmatulin, V. M. Petkov, “Sessions of the Petrovskii Seminar on differential equations and problems of mathematical physics”, Uspekhi Mat. Nauk, 35:2(212) (1980),  251–256  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019